MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device did not provide any voice prompts when the device was powered on.Without voice prompts, a lay user would not receive the audible instructions on how to properly use the device on a patient.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and verified the reported issue.Physio determined that the cause of the reported issue was that the lid reed switch was remaining shorted when the lid of the device was opened.This caused the device to appear as if it was not completing a boot up cycle.Physio then replaced the lid reed switch per technical service update (tsu) 356 and after observing proper device operation through functional and performance testing the unit was returned to the customer for use.
 
Event or Problem Description

Brand Name
LIFEPAK CR® PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7798092
Report Number0003015876-2018-01331
Device Sequence Number13500729
Product Code MKJ
UDI-Device Identifier00885074440330
UDI-Public00885074440330
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3015876-05/06/2016-002C
Patient Sequence Number1